# SDR WVER0826201492402

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 25,218 hours, 20,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: CC67038702
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR TOP, CENTER, EXTERNAL SKIN CHAFED APPROXIMATELY 1" W X 1.5" L X .005" D.
